MAUDE Adverse Event Report: COOK INC FUHRMAN PLEURAL/PNEUMOPERICARDIAL DRAINAGE SET; GBX CATHETER, IRRIGATION

COOK INC FUHRMAN PLEURAL/PNEUMOPERICARDIAL DRAINAGE SET; GBX CATHETER, IRRIGATION
Catalog Number C-PPD-600-WCE-IMH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the fuhrman pleural/pneumopericardial drainage set split upon opening the package.The device was not used on a patient, and there were no injuries or additional procedures.

Brand Name
FUHRMAN PLEURAL/PNEUMOPERICARDIAL DRAINAGE SET
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7374946
Report Number1820334-2018-00876
Device Sequence Number1051590
Product Code GBX
UDI-Device Identifier00827002557147
UDI-Public(01)00827002557147(17)171211(10)5510612
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-PPD-600-WCE-IMH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1